# SDR USAA991189

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Station 178
- Part time: 40,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A .250 INCH CRACKS IN 2 PLACES STATION 178 WEB A AND WEB B, LBL 1 AND RBL 1 SKIN.  INSTALLED DOUBLER PER SRM 53-10-08.  (M)
